# SDR AALA20101123TUL04

- Difficulty date: November 23, 2010
- Submitted: November 24, 2010
- Operation: Air carrier
- Aircraft: N699AN
- Make and model: Boeing 757223
- Aircraft serial: 27051
- Aircraft time: 50,792 hours, 17,305 cycles
- System (JASC): 5200 · Doors
- Part: Skin
- Condition: Damaged
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL LIGHTNING STRIKES ALONG TOP OF DOOR OUTER SKIN.  CUT OUT DAMAGE AND INSTALLED DOUBLER PER EA-COMP 52-14144.
